American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Jan O. Kleppe and Rosa M. Miró-Roig. Families of determinantal schemes. Proc. Amer. Math. Soc. 139 (2011) 3831-3843. MR 2823030.
Abstract, references, and article information
View Article: PDF

[2] Michael van Opstall. Stable degenerations of surfaces isogenous to a product of curves. Proc. Amer. Math. Soc. 134 (2006) 2801-2806. MR 2231601.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Martin Möller. Isotrivially fibred isles in the moduli space of surfaces of general type. Proc. Amer. Math. Soc. 133 (2005) 357-362. MR 2093055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Sándor J. Kovács. Vanishing theorems, boundedness and hyperbolicity over higher-dimensional bases. Proc. Amer. Math. Soc. 131 (2003) 3353-3364. MR 1990623.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Yongnam Lee. Interpretation of the deformation space of a determinantal Barlow surface via smoothings. Proc. Amer. Math. Soc. 130 (2002) 963-969. MR 1873768.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Tohru Nakashima. Bogomolov-Gieseker inequality and cohomology vanishing in characteristic $p$ . Proc. Amer. Math. Soc. 123 (1995) 3609-3613. MR 1291789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1